On the Chambers-Mallows-Stuck method for simulating skewed stable random variables
In this note, we give a proof to the equality in law of a skewed stable variable and a nonlinear transformation of two independent uniform and exponential variables. The lack of an explicit proof of this formula has led to some inaccuracies in the literature. The Chambers et al. (1976) method of computer generation of a skewed stable random variable is based on this equality
Volume (Year): 28 (1996)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Devroye, Luc, 1993. "A triptych of discrete distributions related to the stable law," Statistics & Probability Letters, Elsevier, vol. 18(5), pages 349-351, December.
- Buckle, D. J., 1994. "The study of a function relating to stable distributions," Statistics & Probability Letters, Elsevier, vol. 20(2), pages 85-90, May.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:28:y:1996:i:2:p:165-171. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.